You are not currently logged in.

Access JSTOR through your library or other institution:


Log in through your institution.

Journal Article

Review: Bayesian Reliability Analysis. by Harry F. Martz; Ray A. Waller

Reviewed Work: Bayesian Reliability Analysis. by Harry F. Martz, Ray A. Waller
Review by: Bruce M. Hill
Journal of the American Statistical Association
Vol. 80, No. 389 (Mar., 1985), pp. 253-254
DOI: 10.2307/2288105
Stable URL:
Page Count: 2
  • Download ($14.00)
  • Add to My Lists
  • Cite this Item
Preview not available
Preview not available
Note: This article is a review of another work, such as a book, film, musical composition, etc. The original work is not included in the purchase of this review.

Page Thumbnails

  • Thumbnail: Page 
  • Thumbnail: Page